# SDR ASAA2021052535028

- Difficulty date: May 25, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,366 hours, 6,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65400058
- Condition: Corroded
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, CARGO DOOR THRESHOLD WEB IS CORRODED. GROUNDED - YES. REMOVED CORROSION ON WEB. ORIG THICKNESS .045 PER B737-900ER SRM 53-30-15-OI-1; REMOVED .008 MATERIAL; REMAINING MATERIAL .037 TO BE OUT OF LIMITS PER B737-900ER SRM 53-30-15-1A-1. TOOL #T8224K.LOCATED AND DRILLED NEW WEB PER B737-400ER SRM 51-40-05. REMOVED OLD WEB PER B737-900ER SRM 51-40-02. INSTALLED NEW NUTPLATES PER B737-900ER SRM 51-40-02. INSTALLED NEW WEB IAW B737-900ER DWG 143A8120, REV T.
